Versions of separability in bitopological spaces


Kocinac L. D. R., ÖZÇAĞ S.

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.12, pp.1471-1477, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158 Issue: 12
  • Publication Date: 2011
  • Doi Number: 10.1016/j.topol.2011.05.019
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1471-1477
  • Hacettepe University Affiliated: Yes

Abstract

We study selective versions of separability in bitopological spaces. In particular, we investigate these properties in function spaces endowed with the topology of pointwise convergence and the compact-open topology. (C) 2011 Elsevier B.V. All rights reserved.